# SDR COOSDR030073

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521656601
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, LOWER SURFACE FIXED PANEL PN:65-21656601, OUTER SKIN, CORRODED.
